Share this:
jmmb
@jmmb

Posts: 165
Joined: Aug 23, 2017

Savalla

Posted by @jmmb, Sat, Feb 17 8:10pm

I am switching from duloxetine to savalla. I am taking the starter pack and today is day 7. I am taking this for fibromyalgia and chronic fatigue. When I woke up this morning I had a huge red circle on my cheek to under my eye. Under my is puffy or swollen. Just wondering if this has happened to anyone. Also if anyone is taking Savalla how do they like it?
Thanks, Jill

REPLY

I've just recently switched from Cymbalta to Savella. So far some of the side effects like sleep deprivation has improved, but it also appears that Savella is not as good in reducing pain. I have tried many medications over the past 9 years, and am still trying to find a combination that provides both relief from pain and so many nasty side affects. I wish you the best in finding an effective means of relief.

@jdrhoas thank for for replying. Did you start with the pack and work up? I seem to be a little more lightheaded/dizzy than normal, did you experience anything like that? I am on day 8 now though, I would think it would be getting better…

@jmmb

@jdrhoas thank for for replying. Did you start with the pack and work up? I seem to be a little more lightheaded/dizzy than normal, did you experience anything like that? I am on day 8 now though, I would think it would be getting better…

Jump to this post

Sorry to butt in I am a retired nurse and the symptoms that you have don't sound normal to me sounds like you may be allergic to one of the compounds Id call your Dr tomorrow

Thank you, I think I am going to…

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

@sandytoes thank you. I don't know. I will see tomorrow what dr. says. Feel really out of it kind of too. Could just be me. Thanks again.

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

@jmmb I understand feeling out of it. Sometimes Fibro Fog gets me but when a medicine adds to it I really question everything I take. May I ask why you stopped duloxetine and if you had a difficult time coming off of it?

Liked by jmmb

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

I just looked up Savella in Drug.com Don,t take anymore ,drink lots of water do you have any antihistamines in the house?If so take one if it's an allergy this will help just suggesting but still see Dr.

Liked by jmmb

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

I have MALS and stomach issues, and extremely tired. I read that it helped with chronic Fatigue as well. I was thinking since I was on the duloxetine for so many years that my body is immune to it maybe. It did work I remember….Was hoping I would start taking this and in a few days feel like, wow I have more energy…wishful thinking….not what is this on my face and so lightheaded…I did go to urgent care on Tues and they said my ears were red and fluid so they gave me amoxicillian. So if anything I would think I would be getting better, not worse..I emailed my dr. she is awesome in replying so I will see tomorrow what she says.

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

Thanks I did take an antihistamine. I will see tomorrow what the dr. says….always something….

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

How true are bodies system is all different keep me posted

@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post

I will, thanks

Well I spoke to my dr. I am almost 2 hrs from her and don't want to give her up because she is amazing and knows me well….hard to find drs like that…..anyway she said since she can't see my face it could be allergic reaction so to stop taking it and go back to the duloxetine so that is what I am doing. Of course if it gets worse or anything else go to er. I am disappointed I thought this would be my miracle pill to 'fix' me …wishful thinking…thank you all for your input !

Please login or register to post a reply.